RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 2, Pages 319–320 (Mi mz685)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On a Property of Urysohn's Universal Metric Space

V. I. Trofimov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm685

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:2, 288–289

Bibliographic databases:

Received: 01.03.1999

Citation: V. I. Trofimov, “On a Property of Urysohn's Universal Metric Space”, Mat. Zametki, 69:2 (2001), 319–320; Math. Notes, 69:2 (2001), 288–289

Citation in format AMSBIB
\Bibitem{Tro01}
\by V.~I.~Trofimov
\paper On a Property of Urysohn's Universal Metric Space
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 2
\pages 319--320
\mathnet{http://mi.mathnet.ru/mz685}
\crossref{https://doi.org/10.4213/mzm685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830234}
\zmath{https://zbmath.org/?q=an:1018.54020}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 2
\pages 288--289
\crossref{https://doi.org/10.1023/A:1002896924331}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168619500033}


Linking options:
  • http://mi.mathnet.ru/eng/mz685
  • https://doi.org/10.4213/mzm685
  • http://mi.mathnet.ru/eng/mz/v69/i2/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Bogatyi, “Metrically homogeneous spaces”, Russian Math. Surveys, 57:2 (2002), 221–240  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:68
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019